Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 375, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 20, 2018, 5:30 PM CDT for Leflore County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2018, 5:30 PM CDT (22:30 UTC)
- Expired
- Aug 20, 2018, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 165 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 904 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.7
The text
As transmitted.
063
WUUS54 KJAN 202230
SVRJAN
MSC083-202315-
/O.NEW.KJAN.SV.W.0375.180820T2230Z-180820T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
530 PM CDT MON AUG 20 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Leflore County in north central Mississippi...
* Until 615 PM CDT.
* At 529 PM CDT, a severe thunderstorm was located near Ruleville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Sunnyside around 540 PM CDT.
Minter City around 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3373 9031 3370 9030 3369 9028
3374 9024 3372 9022 3372 9014 3367 9014
3368 9045 3381 9045
TIME...MOT...LOC 2229Z 256DEG 33KT 3375 9045
HAIL...1.00IN
WIND...60MPH
$$
DL3 follow-up statements
967
WWUS54 KJAN 202242
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
542 PM CDT MON AUG 20 2018
MSC083-202315-
/O.CON.KJAN.SV.W.0375.000000T0000Z-180820T2315Z/
Leflore MS-
542 PM CDT MON AUG 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN LEFLORE COUNTY...
At 542 PM CDT, a severe thunderstorm was located near Minter City, or
10 miles east of Drew, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northern Leflore County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3373 9031 3370 9030 3369 9028
3374 9024 3372 9022 3372 9014 3367 9014
3368 9045 3381 9045
TIME...MOT...LOC 2242Z 254DEG 29KT 3378 9035
HAIL...0.88IN
WIND...60MPH
$$
DL496
WWUS54 KJAN 202300
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
600 PM CDT MON AUG 20 2018
MSC083-202315-
/O.CON.KJAN.SV.W.0375.000000T0000Z-180820T2315Z/
Leflore MS-
600 PM CDT MON AUG 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN LEFLORE COUNTY...
At 600 PM CDT, a severe thunderstorm was located 8 miles southwest of
Paynes, or 13 miles southwest of Charleston, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sunnyside and Minter City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3373 9031 3370 9030 3369 9028
3374 9024 3372 9022 3372 9014 3367 9014
3368 9037 3381 9028
TIME...MOT...LOC 2300Z 256DEG 33KT 3382 9015
HAIL...<.75IN
WIND...60MPH
$$
DL433
WWUS54 KJAN 202310
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
610 PM CDT MON AUG 20 2018
MSC083-202320-
/O.EXP.KJAN.SV.W.0375.000000T0000Z-180820T2315Z/
Leflore MS-
610 PM CDT MON AUG 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEFLORE COUNTY
WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3373 9031 3370 9030 3369 9028
3374 9024 3372 9022 3372 9014 3367 9014
3368 9037 3381 9028
TIME...MOT...LOC 2310Z 256DEG 33KT 3384 9005
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:51 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 20, 2:51 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Jackson MS 251 PM CDT Mon Aug 20 2018 .DISCUSSION... Tonight: Mid level cold core low spinning about over northern MO at the moment with its attendant cold front moving across northwest AR. High theta-e air continues to pool in advance of this boundary over eastern AR where surface dewpoints remain in the mid to upper 70s. While vertical totals are only in the mid 20s, MLCAPEs are running from 3000-3500 J/kg. Convective line is expected to initiate over eastern AR in the next few hours as the boundary plows into this airmass. Thunderstorms look to become quite robust as they approach the MS river around sunset as deep layer shear increases from around 20 to near 40 knots. Robust storms will move across northwest portions during the evening eventually bisecting the forecast area by midnight. Thereafter, the line will diminish with isolated storms continuing to impact the area overnight. Tuesday: The front will continue to traverse southeast portions of the area Tuesday with scattered to numerous showers and thunderstorms developing in advance, especially with heating during the afternoon. To the northwest behind the front, drier air will continue to spread into the area as dewpoints fall into the 60s./26/ Tomorrow night through Monday... The long term forecast period will be relatively quiet as well defined ridging dominates the weather pattern over the southern states. The cold front responsible for today's storms is progged to be south of the area by tomorrow tonight with drier air filtering in behind it. Surface dewpoints are expected to drop into the 60s with PWATs falling to near 1". The lower dewpoints combined with clear skies and calm winds will result in decent radiational cooling potential during late week with overnight lows dropping into the mid to low 60s. Daytime highs will start off in the low 90s and gradually warm into the weekend with highs topping out in the mid 90s as the ridge becomes centered overhead. Dry northwest flow will keep the forecast dry through the rest of the week before isolated to scattered diurnally driven convection returns by the weekend. /TW/ && .AVIATION... 18Z TAF discussion: Isolated showers and thunderstorms will be the rule across the area for the remainder of the afternoon with mostly VFR conditions. Winds from the southwest at 10 to 15 knots and gusty will be seen at JAN, HKS, GLH and GWO in advance of a cold front presently moving across AR. As the front approaches the MS river by late afternoon, a line a thunderstorms is expected to develop and impact the GLH and GWO areas between 21/00Z and 21/03Z. The line will continue moving east and impact the JAN and HKS areas between 21/03Z and 21/05Z. The convective line looks to diminish, thereafter, but isolated storms will continue around the remaining TAF sites through the end of the period. Where storms occur, a lowering of ceilings and visibilities to MVFR can be expected./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 91 68 89 / 49 21 3 0 Meridian 73 91 69 90 / 32 29 4 0 Vicksburg 72 92 68 90 / 76 6 2 0 Hattiesburg 75 91 70 92 / 33 41 5 0 Natchez 73 93 69 90 / 52 22 4 0 Greenville 72 89 67 86 / 74 2 1 0 Greenwood 71 87 67 88 / 77 4 2 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/26
Hazardous weather outlook, Aug 20, 2:38 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 238 PM CDT Mon Aug 20 2018 ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-040-041- 211945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys- Issaquena-Sharkey- 238 PM CDT Mon Aug 20 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe thunderstorms will be possible late this afternoon into this evening as a cold front moves into the area. Damaging wind gusts and up to quarter size hail will be the main severe weather threats. A tornado cannot be ruled out. A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through tonight. Two to three inches an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ016-023>026-MSZ028>033-036>039-042>045-047>050-053-054-059- 211945- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston- Noxubee-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott- Claiborne-Copiah-Jefferson- 238 PM CDT Mon Aug 20 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe thunderstorms will be possible mainly this evening as a cold front moves into the area. Damaging wind gusts and up to quarter size hail will be the main severe weather threats. A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through tonight. Two to three inches an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ046-051-052-055>058-060>066-072>074-211945- Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 238 PM CDT Mon Aug 20 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday FLOODING THREAT...Limited TIMING...Tonight A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through tonight. Two to three inches an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Aug 20, 3:43 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
343 PM CDT MON AUG 20 2018
ARZ075-202145-
Chicot AR-
343 PM CDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT COUNTY
THROUGH 445 PM CDT...
At 343 PM CDT, Meteorologists were tracking a strong thunderstorm
near Ladelle, or 8 miles south of Monticello, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Dermott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
3346 9126 3344 9145 3356 9145 3356 9135
TIME...MOT...LOC 2043Z 252DEG 28KT 3350 9174
DLSpecial weather statement, Aug 20, 3:46 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
346 PM CDT MON AUG 20 2018
MSZ018-202130-
Bolivar MS-
346 PM CDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOLIVAR COUNTY THROUGh
430 PM CDT...
At 345 PM CDT, Meteorologists were tracking a strong thunderstorm
near Kelso, or near Rohwer, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Rosedale, Gunnison and Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3399 9091 3374 9087 3373 9115 3378 9113
3377 9111 3378 9105 3376 9103 3378 9099
3379 9099 3381 9104 3385 9107 3387 9107
3393 9101 3396 9107 3397 9100 3396 9097
3398 9096
TIME...MOT...LOC 2045Z 255DEG 18KT 3380 9118
DLSpecial weather statement, Aug 20, 4:24 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
424 PM CDT MON AUG 20 2018
ARZ075-MSZ018-034-202215-
Chicot AR-Washington MS-Bolivar MS-
424 PM CDT MON AUG 20 2018
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHICOT...
NORTHWESTERN WASHINGTON AND BOLIVAR COUNTIES THROUGH 515 PM CDT...
At 423 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles south of Arkansas City, or 12 miles northwest of Greenville,
moving northeast at 35 mph. A second strong thunderstorm was located
near Beulah, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Greenville, Shelby, Scott, Mound Bayou, Benoit, Lamont, Winterville,
Merigold, Beulah, Pace and Winstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3406 9066 3385 9066 3376 9090 3356 9076
3354 9076 3338 9124 3352 9131 3352 9125
3356 9124 3358 9115 3360 9113 3362 9113
3364 9115 3366 9110 3366 9108 3367 9104
3370 9104 3373 9097 3386 9101
TIME...MOT...LOC 2123Z 245DEG 32KT 3350 9121
DLSpecial weather statement, Aug 20, 4:59 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Jackson MS 459 PM CDT MON AUG 20 2018 MSZ018-019-202245- Sunflower MS-Bolivar MS- 459 PM CDT MON AUG 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER AND EAST CENTRAL BOLIVAR COUNTIES UNTIL 545 PM CDT... At 459 PM CDT, Meteorologists were tracking a strong thunderstorm over Renova, or near Cleveland, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Ruleville around 520 PM CDT. Drew around 525 PM CDT. Parchman around 530 PM CDT. Other locations impacted by this storm include Merigold. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3368 9045 3375 9077 3389 9077 3395 9045 TIME...MOT...LOC 2159Z 269DEG 19KT 3380 9068 TW
Special weather statement, Aug 20, 5:03 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
503 PM CDT MON AUG 20 2018
ARZ074-LAZ007-202245-
Ashley AR-Morehouse LA-
503 PM CDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 545
PM CDT...
At 503 PM CDT, Meteorologists were tracking a strong thunderstorm
near Huttig, moving east at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
West Crossett around 520 PM CDT.
Crossett and North Crossett around 530 PM CDT.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 9211 3316 9212 3316 9214 3321 9213
3321 9208 3324 9209 3327 9203 3327 9181
3301 9183 3288 9208 3293 9207 3297 9208
3301 9207 3303 9209 3303 9211 3307 9211
3307 9213 3310 9214
TIME...MOT...LOC 2203Z 269DEG 25KT 3312 9216
TWSpecial weather statement, Aug 20, 5:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
526 PM CDT MON AUG 20 2018
MSZ025-202300-
Leflore MS-
526 PM CDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEFLORE COUNTY THROUGH
600 PM CDT...
At 526 PM CDT, Meteorologists were tracking a strong thunderstorm
near Ruleville, moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Minter City and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3372 9031 3370 9030 3369 9029
3370 9026 3374 9024 3372 9022 3372 9015
3368 9014 3365 9045 3381 9045
TIME...MOT...LOC 2226Z 255DEG 37KT 3375 9048
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:15 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Aug 20, 8:26 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Aug 20, 2:44 PM CDT | Special Weather Statement | JAN | Smith | 61 min |
| Aug 20, 3:46 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Aug 20, 4:24 PM CDT | Special Weather Statement | JAN | Bolivar | 51 min |
| Aug 20, 4:59 PM CDT | Special Weather Statement | JAN | Sunflower | 46 min |
| Aug 20, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 38 min |
| Aug 20, 5:26 PM CDT | Special Weather Statement | JAN | Leflore | 34 min |
| Aug 20, 6:12 PM CDT | Special Weather Statement | JAN | Grenada | 63 min |
| Aug 20, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 63 min |
| Aug 20, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 55 min |
| Aug 20, 6:42 PM CDT | Special Weather Statement | JAN | Sunflower | 33 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.